# SDR USAA2010012090149

- Difficulty date: January 19, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 51,453 hours, 35,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Bs 727f S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - NR 03C10053011/001 AND 5002212, CRACK ON FUSELAGE SKIN FORWARD OF BS 727F ABOVE S25R.  REPAIRED FUSELAGE SKIN FORWARD OF BS 727F ABOVE S25R IAW SRM 53-00-01 REPAIR 31.  UPON FURTHER REVIEW 2 ADDITIONAL CRACKS WERE NOTED IN THE FUSELAGE SKIN AT BS 727E + 8 INCHES AT S25R & AT BS 727E + 7 INCHES AT S24R.
